# SDR CA121231004

- Difficulty date: December 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,185 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89361002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS DISCOVERED AT THE JUNCTION OF THE UPPER LT TUBES AND THE LT UPPER MOUNT.  THE CRACK WAS APPROXIMATELY HALF WAY AROUND THE TUBE.
